# SDR 2003UALA00880

- Difficulty date: November 19, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 23,961 hours, 6,502 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME RETURN FLANGE HAD DENT DAMAGE 2 PLACES BS 1400 AND BS 1420, BETWEEN STRINGERS 25L-27L.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
